# SDR USAA2014061600020

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 64,683 hours, 43,100 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE LT WING TO BODY OVERHEAT IS ILLUMINATED.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  INSTALLED FIRE LOOP SECTION FROM D1392 FWD IAW AMM 26-18-11.  OPERATIONS CHECKED OK.
